# SDR CALA2015031700166

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 35,756 hours, 12,310 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111A20018
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CTR SECTION FRONT SPAR WEB LT SIDE INTERIM REPAIR EA 4700-01019.  DOUBLER WAS MIS-LOCATED 2.12 INCHES HIGHER THAN REQ FIG 5 OP 006.  PERFORMED INTERIM REPAIR IAW ECRA 5710-02443 PART 1.  INITIATED ON OR BEFORE 3/11/16 ACCOMPLISH A PERMANENT REPAIR PLANNING TO CONTACT ENGINEERING AFTER 01/11/16 BUT BEFORE 02/11/16 FOR PERM REPAIR.  ON OR BEFORE 11 MARCH 2016 ACCOMPLISH A PERMANENT REPAIR.  PLANNING TO CONTACT ENGINEERING AFTER JAN 11 2016 BUT BEFORE 11 FEB 2016 FOR PERMANENT REPAIR.  IAW ECRA 5710-02443 NOTE THIS REPAIR UNDER DTA.
